# SDR UIEA2020082401855

- Difficulty date: August 24, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 81,058 hours, 18,022 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L PACK TEMP EICAS MESSAGE DISPLAYED DURING CLIMB L PACK OFF ALSO DISPLAYED PERFORMED LH PACK TEMP CONTROLLER BITE PROCEDURE PER B 767 AMM 21-51-00. NO CURRENT FAULTS PRESENT. NO PREVIOUS FAULTS LOGGED ON CONTROLLER. BOTH PACKS OPERATING SATISFACTORY AT THIS TIME.
